| Model Number |
CR PLUS |
| Medical Device Problem Code |
Failure to Sense (1559)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.The customer provided stryker with the available patient information.Patient fields in which information is not provided were intentionally left blank.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device gave "connect electrodes" message during intervention on a patient.In this state, the device may not be able to provide defibrillation therapy, if it were needed.This issue is patient related; however there was no adverse patient outcome reported.
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and was not able to verify or duplicate the reported issue.After completing some unrelated repairs, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.A cause of the reported issue could not be determined.
Event or Problem Description